MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-44-3009
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 10/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by mfr: pending evaluation.
 
Event or Problem Description
As reported by legal, approximately 8 years post op the initial left tka, this male patient was revised due to accelerated and preventable wear of the defective polyethylene insert component within the optetrak device.
 
Additional Manufacturer Narrative
As a result of the investigation, the following fields have been updated: d1, d4, d7a, d8, e3, e4, g4, h7, and h9.H6: investigation results - the revision reported was likely the result of polyethylene wear as stated in the legal documentation.The extent and root cause of the polyethylene wear cannot be determined as the device was not available for evaluation and radiographs, photographs, or operative notes were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Pma 510k, serial number is unknown.Expiration and manufactured dates unknown.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, fracture, bone fracture, and femoral loosening.Or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16458924
Report Number1038671-2023-00285
Device Sequence Number15096341
Product Code JWH
UDI-Device Identifier10885862173553
UDI-Public10885862173553
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/11/2021
Device Catalogue Number02-012-44-3009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2023
Supplement Date Received by Manufacturer08/01/2023
03/28/2025
03/28/2025
Initial Report FDA Received Date03/01/2023
Supplement Report FDA Received Date08/10/2023
03/31/2025
03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/13/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale